# SDR CALA0801084

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 34,236 hours, 5,053 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Oxgen Mask
- Component: Oxygen Mask
- Component part number: 174692N7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DISCOVERED F/O OX2 MASK COMM WIRE BROKEN, UNABLE TO COMMUNICATE ON.  REMOVED AND REPLACED A/C AEROSPACE MASK PER AMM 35-11-51.  OPS CHECK OK.  P/N 174692N7 TK, ON-1187028, S/N OFF-12871.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1187028 S/N OFF 01287 MASK, OXYGEN, C OFF 64-3511-9-9001 2871, ON 64-3511-9-9001 2465.
